Approximate solution of a system of singular integral equations of the first kind by using Chebyshev polynomials
Message:
Abstract:

The aim of the present work is to introduce a method based on the Chebyshev polynomials for numerical solution of a system of Cauchy type singular integral equations of the first kind on a finite segment. Moreover, an estimation error is computed for the approximate solution. Numerical resultsdemonstrate the effectiveness of the proposed method.

Article Type:
Research/Original Article
Language:
English
Published:
Iranian Journal of Numerical Analysis and Optimization, Volume:9 Issue:2, 2019
Pages:
31 - 47
magiran.com/p2040432  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!